Issue
Volume 2, Number 1

Articles in the Issue:

Regular Articles:
Jia-Qi Liu
A Numerical Algorithm For An Inverse Problem Of A Partial Differential Equation With Multi-Parameter To Be Determined
J. Comp. Math., 2 (1984), pp. 1-9. Abstract
pdf
Full Article

Guan-Quan Zhang
Estimation For Solutions Of Ill-Posed Cauchy Problems Of Differential Equation With Pseudo-Differential Operators
J. Comp. Math., 2 (1984), pp. 10-23. Abstract
pdf
Full Article

Ping-Qi Pan
On Advance Of Second Order Quasi-Newton Methods
J. Comp. Math., 2 (1984), pp. 24-32. Abstract
pdf
Full Article

Ying-Guang Shi
Cardinalities Of Restricted Ranges
J. Comp. Math., 2 (1984), pp. 33-40. Abstract
pdf
Full Article

Yuan Xu
Lacunary Spline Interpolation
J. Comp. Math., 2 (1984), pp. 41-49. Abstract
pdf
Full Article

Qing-Yang Li
Order Interval Test And Iterative Method For Nonlinear Systems
J. Comp. Math., 2 (1984), pp. 50-55. Abstract
pdf
Full Article

Qun Lin and Tao Lu
Correction Procedure For Solving Partial Differential Equations
J. Comp. Math., 2 (1984), pp. 56-69. Abstract
pdf
Full Article

Xing-Hua Wang and Shi-Ming Zheng
A Family Of Parallel And Interval Iterations For Finding All Roots Of A Polynomial Simultaneously With Rapid Convergence
J. Comp. Math., 2 (1984), pp. 70-76. Abstract
pdf
Full Article

Hou-De Han
A Finite Element Approximation Of Navier-Stokes Equations Using Nonconforming Elements
J. Comp. Math., 2 (1984), pp. 77-88. Abstract
pdf
Full Article

Geng-Zhe Chang
Note - An Elementary Proof Of The Convergence For The Generalized Bernstein-Bezier Polynomials
J. Comp. Math., 2 (1984), pp. 89-92. Abstract
pdf
Full Article